Journal Article

Instructions to Authors

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 30, issue 1, pages NP-NP
Published in print March 2013 | ISSN: 1477-8599
Published online March 2013 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/dqs040
Instructions to Authors

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.